Title: Multiple orthogonal polynomials on the unit circle
Authors: Mínguez Ceniceros, Judit
Van Assche, Walter # ×
Issue Date: Aug-2008
Publisher: Springer-Verlag New York
Series Title: Constructive Approximation vol:28 issue:2 pages:173-197
Abstract: We introduce multiple orthogonal polynomials on the unit circle. We show how this is related to simultaneous rational approximation to Carathéodory functions (two-point Hermite–Padé approximation near zero and near infinity). We give a Riemann–Hilbert problem for which the solution is in terms of type I and type II multiple orthogonal polynomials on the unit circle, and recurrence relations are obtained
from this Riemann–Hilbert problem. Some examples are given to give an idea of the behavior of the zeros of type II multiple orthogonal polynomials.
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science